# SDR FDEA201901100078

- Difficulty date: January 10, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 56,037 hours, 25,675 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 274579
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 901 32-30 1809 10JAN19 BCN OPEN U LOGPAGES:3018949 DOORS LIGHT AT APPROX. FL 260 300 KNOTS CLIMBING EICAS DOORS LIGHT ILLUMINATED. BOTH EXTINGUISHED AS WE DECELERATED. HANDLE IN OFF POSITION. REF WRI 32-20-1821 = LEFT MAIN GEAR DOOR PROX SENSORS MAINTENANCE, REF WRI 32-20-1822 = R&R RT MLG DOOR ACTUATOR PER MM 32-32-12-4, ADJUSTED DOOR PER MM 32-12-00-5.
